# SDR DALA2016110908391

- Difficulty date: May 5, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,338 hours, 49,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G.  THE FLOOR PANEL WAS REPLACED IAW SRM 51-10-2, DWG 9957858, SRM 51-10-3 PAR 14, 21, & 38 AND SRM 51-30-2.
